Li Liu
Results

Journal Article
Localized Patterns of the Swift-Hohenberg Equation with a Dissipative Term
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 1 : pp. 6–17

Journal Article
Development of South Atlantic Subtropical Dipole and Its Relationship with ENSO
Journal of Information and Computing Science, Vol. 17 (2022), Iss. 1 : pp. 19–27

Journal Article
The Nyström Method for Elastic Wave Scattering by Unbounded Rough Surfaces
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 5 : pp. 1407–1426

Journal Article
A Conservative and Positivity-Preserving Method for Solving Anisotropic Diffusion Equations with Deep Learning
Communications in Computational Physics, Vol. 35 (2024), Iss. 2 : pp. 467–497

Journal Article
Modeling the Transmission of West Nile Virus with Wolbachia in a Heterogeneous Environment
Journal of Nonlinear Modeling and Analysis, Vol. 3 (2021), Iss. 2 : pp. 301–319

Journal Article
Elliptic Systems with a Partially Sublinear Local Term
Journal of Mathematical Study, Vol. 48 (2015), Iss. 3 : pp. 290–305

Journal Article
s-Sequence-Covering Mappings on Metric Spaces
Journal of Mathematical Study, Vol. 55 (2022), Iss. 1 : pp. 54–66

Journal Article
On G-Quotient Mappings and Networks Defined by G-Convergence
Journal of Mathematical Study, Vol. 56 (2023), Iss. 2 : pp. 135–146

Journal Article
Research on Ease of Protective Clothing Based on Three-dimensional Human Body Scanning
Journal of Fiber Bioengineering and Informatics, Vol. 12 (2019), Iss. 2 : pp. 63–71

Journal Article
Traveling Wave Solutions and Their Stability of Nonlinear Schrödinger Equation with Weak Dissipation
Annals of Applied Mathematics, Vol. 32 (2016), Iss. 2 : pp. 183–199

Journal Article
Running Compression Garments Design Using Biomass Graphene Modified Fiber
Journal of Fiber Bioengineering and Informatics, Vol. 12 (2019), Iss. 3 : pp. 155–166

Journal Article
Stable Border Bases for Ideals of Numerical Cartesian Sets
Communications in Mathematical Research , Vol. 27 (2011), Iss. 3 : pp. 243–252